Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 73, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 8, 2010, 5:18 AM CDT for 9 counties in Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2010, 5:18 AM CDT (10:18 UTC)
- Expired
- Sep 8, 2010, 8:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Comal County, TX, Frio County, TX, Guadalupe County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 87 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 5:56 AM CDT | FLASH FLOOD | New Braunfels, TX | THE COUNTY ROAD CLOSURE WEBSITE REPORTS 10 ROADS CLOSED ACROSS PORTIONS OF COMAL COUNTY. |
| Sep 8, 8:00 AM CDT | HEAVY RAIN 3.33 | 4 Wnw Boerne, TX | CIBOLO CREEK UPSTREAM OF BOERNE HAS RISEN 6 FEET. |
| Sep 8, 8:15 AM CDT | FLASH FLOOD | 3 N Marion, TX | FM2538 CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 10.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 707 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
036 WGUS54 KEWX 081018 FFWEWX TXC019-029-031-091-163-187-259-265-325-081315- /O.NEW.KEWX.FF.W.0073.100908T1018Z-100908T1315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 518 AM CDT WED SEP 8 2010 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN BANDERA COUNTY... NORTHERN BEXAR COUNTY... SOUTH CENTRAL BLANCO COUNTY... COMAL COUNTY... NORTHWESTERN FRIO COUNTY... WEST CENTRAL GUADALUPE COUNTY... SOUTHERN KENDALL COUNTY... EXTREME SOUTHEASTERN KERR COUNTY... MEDINA COUNTY... * UNTIL 815 AM CDT. * AT 512 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING AREA INCLUDE THE NORTHWESTERN HALF OF THE SAN ANTONIO METRO AREA. BY 6 AM...THE HEAVIEST RAINFALL AMOUNTS ARE EXPECTED TO EXTEND FROM NEAR HONDO TO HELOTES...PIPE CREEK...AND BOERNE...WHERE 3-HOUR TOTALS OF 2 TO 4 INCHES ARE POSSIBLE. WIDESPREAD FLOODING AND NUMEROUS ROAD CLOSURES WILL CONTINUE OVER MUCH OF COMAL AND NORTHERN BEXAR COUNTIES THROUGH 7 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS. && LAT...LON 2949 9941 3012 9843 2969 9791 2898 9941 $$
1 follow-up statement
131 WGUS74 KEWX 081207 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 707 AM CDT WED SEP 8 2010 TXC019-029-031-091-163-187-259-265-325-081315- /O.CON.KEWX.FF.W.0073.000000T0000Z-100908T1315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BLANCO TX-KERR TX-KENDALL TX-COMAL TX-BANDERA TX-GUADALUPE TX- BEXAR TX-MEDINA TX-FRIO TX- 707 AM CDT WED SEP 8 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR NORTHWESTERN FRIO...MEDINA...NORTHERN BEXAR...WEST CENTRAL GUADALUPE...SOUTHEASTERN BANDERA...COMAL...SOUTHERN KENDALL...EXTREME SOUTHEASTERN KERR AND SOUTH CENTRAL BLANCO COUNTIES... AT 702 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. THE WARNED AREA COVERS THE NORTHERN TWO-THIRDS OF THE SAN ANTONIO METRO AREA...AND INCLUDES NEARBY AREAS ALONG I-35 AND THE AREA FROM HONDO TO LAKE MEDINA. HEAVY RAINFALL RATES OF 1 TO 3 INCHES PER HOUR CONTINUE TO MOVE OVER THE COMMUNITIES OF HONDO...PIPE CREEK...AND BOERNE. ACROSS MUCH OF SAN ANTONIO...MODERATE RAINS OF ONE-HALF TO ONE INCH COULD PROLONG CONTINUED WIDESPREAD FLOODING ACROSS MUCH OF THE CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED AREA. TURN AROUND DON'T DROWN. DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND DON'T DROWN. && LAT...LON 2949 9941 3012 9843 2969 9791 2898 9941 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 2:08 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Sep 8, 2:08 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 208 AM CDT WED SEP 8 2010 .DISCUSSION... LIFE THREATENING FLASH FLOOD EVENT CONTINUES TO UNFOLD THIS MORNING. TRAINING CONVERGENCE LINE ASSOCIATED WITH HERMINE...NOW IN CENTRAL TX...CONTINUING NEAR THE I35 CORRIDOR EARLY THIS MORNING AND LIKELY TO CONTINUE THRU ABOUT 12Z BEFORE MODELS INDICATE A LET UP BETWEEN 12Z AND 18Z. HAVE RECONFIGURED THE FLASH FLOOD WATCH TO REMOVE THE 4 WESTERN MOST COUNTIES WHERE LITTLE RAIN HAS FALLEN THUS FAR...AND EXPECTING MORE SPOTTY COVERAGE ON THE BACK SIDE OF HERMINE. EVEN THOUGH HERMINE WILL CONTINUE TO MOVE NORTHWARD AWAY FROM OUR AREA...AIRMASS WILL REMAIN VERY MOIST AND SUBJECT TO ADDITIONAL DEVELOPMENT FROM HEATING THIS AFTERNOON...SO EXTENDED THE FLASH FLOOD WATCH THRU 6 PM THIS AFTERNOON. ANY REDEVELOPMENT THIS AFTERNOON OVER SATURATED SOILS WILL BE QUICK TO ADD TO ONGOING FLOODING PROBLEMS. BY TONIGHT AS THE REMAINS OF HERMINE MOVE INTO OK AND THE UPPER RIDGE BEGINS TO BUILD WESTWARD INTO THE AREA...WILL SEE DIMINISHING RAIN CHANCES OVERNIGHT INTO THURSDAY. THE UPPER RIDGE WILL BE THE DOMINATE FEATURE FOR THE REMAINDER OF THIS WEEK INTO NEXT WEEK. THERE COULD BE ISOLATED AIRMASS SHOWERS FROM HEATING ON ANY GIVEN DAY...HOWEVER HAVE GONE WITH A MOSTLY DRY FORECAST WITH HIGH TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMALS...AND ABOVE NORMAL MIN TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 78 92 78 94 / 80 30 20 10 10 AUSTIN BERGSTROM INTL AIRPORT 86 77 93 77 94 / 80 30 20 10 10 NEW BRAUNFELS MUNI AIRPORT 87 77 93 76 94 / 70 30 20 10 10 BURNET MUNI AIRPORT 83 75 90 76 90 / 70 30 20 10 10 DEL RIO INTL AIRPORT 90 76 93 76 95 / 20 10 10 10 10 GEORGETOWN MUNI AIRPORT 85 77 92 77 92 / 80 30 20 10 10 HONDO MUNI AIRPORT 87 76 92 77 93 / 60 30 20 10 10 SAN MARCOS MUNI AIRPORT 87 76 92 77 94 / 70 30 20 10 10 LA GRANGE - FAYETTE REGIONAL 85 77 91 78 92 / 80 30 20 10 10 SAN ANTONIO INTL AIRPORT 87 78 92 78 93 / 70 30 20 10 10 STINSON MUNI AIRPORT 87 77 93 78 94 / 70 30 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON... WILSON...ZAVALA. && 01/25
Hazardous weather outlook, Sep 8, 2:51 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 251 AM CDT WED SEP 8 2010 TXZ171>173-183>194-202>209-217>225-228-091200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 251 AM CDT WED SEP 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...WEDNESDAY... THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE. REMNANTS OF TROPICAL DEPRESSION HERMINE WILL CONTINUE HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS EASTERN PORTIONS OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH THIS AFTERNOON AND EVENING. HEAVY RAIN WITH THESE STORMS WILL PRODUCE NEW RAINFALL TOTALS OF 2 TO 4 INCHES TODAY...WITH ISOLATED TOTALS OF 6 INCHES OR MORE POSSIBLE. THIS ADDITIONAL RAINFALL WILL BE ACROSS AREAS WHICH HAVE RECEIVED ESTIMATED AMOUNTS OF UP TO 10 TO 15 INCHES ON TUESDAY AND WILL CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IN IS EFFECT FOR ALMOST ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 6 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... RAIN CHANCES WILL CONTINUE TO DECREASE EARLY THURSDAY MORNING. HOWEVER...RIVER FLOODING WILL STILL BE POSSIBLE THROUGH THE NEXT FEW DAYS DUE TO RUNOFF FROM HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE APPRECIATED THROUGH THIS EVENING.
In the hours before
Local storm report, Sep 8, 2:01 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
201 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM HEAVY RAIN 10 NNW AUSTIN 30.40N 97.80W
09/08/2010 M10.11 INCH TRAVIS TX BROADCAST MEDIA
NWS COOP RAIN GAUGE MEASURED 10.11 INCHES FOR THE
CALENDAR DAY ON TUESDAY.
&&
EVENT NUMBER EWX1000486
SBSLocal storm report, Sep 8, 2:22 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
222 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 AM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
09/08/2010 BEXAR TX EMERGENCY MNGR
SEVERAL HIGH WATER RESCUES ONGOING THROUGHOUT SAN
ANTONIO.
&&
MSLocal storm report, Sep 8, 2:40 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM FLASH FLOOD GEORGETOWN 30.65N 97.69W
09/08/2010 WILLIAMSON TX BROADCAST MEDIA
INTERSTATE 35 CLOSED IN BOTH DIRECTIONS IN GEORGETOWN.
&&
MSLocal storm report, Sep 8, 3:37 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM FLASH FLOOD ROUND ROCK 30.52N 97.67W
09/08/2010 WILLIAMSON TX EMERGENCY MNGR
NUMEROUS SHELTERS HAVE BEEN OPENED ACROSS THE COUNTY.
SUBSTANTIAL FLOODING ALONG BRUSHY CREEK. APPROXIMATELY
100 HOMES HAVE BEEN EVACUATED DUE TO HIGH WATER.
&&
MSLocal storm report, Sep 8, 4:37 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
437 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM FLASH FLOOD SAN ANTONIO 29.42N 98.49W
09/08/2010 BEXAR TX CITY OFFICIAL
THE CITY REPORTS THAT 40 ROADS REMAIN CLOSED ACROSS SAN
ANTONIO.
&&
EVENT NUMBER EWX1000487
PAYLocal storm report, Sep 8, 4:48 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 AM FLASH FLOOD AUSTIN 30.27N 97.74W
09/08/2010 TRAVIS TX CITY OFFICIAL
CITY OF AUSTIN AND TRAVIS COUNTY ROAD CLOSURE WEBSITE
REPORTS 32 ROADS CLOSED ACROSS AUSTIN AND TRAVIS COUNTY.
&&
EVENT NUMBER EWX1000488
PAYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:07 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 113 min |
| Sep 7, 7:24 PM CDT | Flash Flood Warning | EWX | Bastrop, Burnet, Travis, Williamson | 3 hr |
| Sep 7, 7:28 PM CDT | Tornado Warning | EWX | Travis, Williamson | 32 min |
| Sep 7, 7:41 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano, Travis, Williamson | 109 min |
| Sep 7, 8:01 PM CDT | Tornado Warning | EWX | Williamson | 14 min |
| Sep 7, 8:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more | 3 hr |
| Sep 7, 8:55 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 9:33 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 5 hr |
| Sep 7, 10:00 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Wilson | 2 hr |
| Sep 7, 10:13 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis, Williamson | 3 hr |
| Sep 7, 10:54 PM CDT | River Flood Warning | EWX | Travis | 22 hr |
| Sep 7, 11:16 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 7, 11:43 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 11:54 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 111 min |
| Sep 8, 12:09 AM CDT | River Flood Warning | EWX | Williamson | 9 hr |
| Sep 8, 12:23 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 8, 1:09 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 8 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 6 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 20 hr |
| Sep 8, 1:18 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 6 hr |
| Sep 8, 1:37 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 4 hr |
| Sep 8, 1:55 AM CDT | River Flood Warning | EWX | Bexar | 7 hr |
| Sep 8, 2:29 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Medina, Uvalde, Zavala | 2 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Fayette | 18 hr |
| Sep 8, 3:07 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 113 min |
| Sep 8, 4:07 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more | 113 min |
| Sep 8, 4:23 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more | 112 min |
| Sep 8, 4:46 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:52 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 40 hr |
| Sep 8, 5:48 AM CDT | Areal Flood Advisory | EWX | Fayette, Lee | 117 min |
| Sep 8, 6:01 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more | 119 min |
| Sep 8, 6:32 AM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 2 hr |
| Sep 8, 7:15 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 2 hr |
| Sep 8, 8:00 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Hays and 3 more | 7 hr |
| Sep 8, 8:51 AM CDT | Flash Flood Warning | EWX | Bandera, Bastrop, Blanco, Burnet, Caldwell, Comal and 10 more | 5 hr |
| Sep 8, 9:26 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
| Sep 8, 10:16 AM CDT | River Flood Warning | EWX | Blanco | 10 hr |
| Sep 8, 10:40 AM CDT | River Flood Warning | EWX | Bexar | 5 hr |
| Sep 8, 11:33 AM CDT | River Flood Warning | EWX | Bexar | 21 hr |
| Sep 8, 11:55 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Sep 8, 1:26 PM CDT | River Flood Warning | EWX | Bexar | 8 hr |
| Sep 8, 1:47 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Hays, Travis, Williamson | 118 min |
| Sep 8, 3:02 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 3 hr |
| Sep 8, 5:04 PM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more | 116 min |
| Sep 8, 5:36 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 114 min |
| Sep 8, 5:44 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 2 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 4 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 40 hr |
| Sep 8, 6:11 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 94 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.